5 doctors weighed in:
Can you get a skin rash from taking antebuse?
5 doctors weighed in

Dr. John Leander Po
Internal Medicine - Infectious Disease
3 doctors agree
In brief: Yes you can.
Since Antabuse contains sulfur - one can have crossreactivity with allergic reactions to bactrim, (sulfamethoxazole and trimethoprim) furosemide, sufanilimide, dapsone, etc.

In brief: Yes you can.
Since Antabuse contains sulfur - one can have crossreactivity with allergic reactions to bactrim, (sulfamethoxazole and trimethoprim) furosemide, sufanilimide, dapsone, etc.
Dr. John Leander Po
Dr. John Leander Po
Thank
Dr. Robert Kwok
Pediatrics
In brief: Yes
Acne, skin rash, and itching are among the possible side effects listed for antabuse (disulfiram).
If such rashes occur, one can return to the doctor prescribing the medication to see if the rashes are truly related to the antabuse (disulfiram).

In brief: Yes
Acne, skin rash, and itching are among the possible side effects listed for antabuse (disulfiram).
If such rashes occur, one can return to the doctor prescribing the medication to see if the rashes are truly related to the antabuse (disulfiram).
Dr. Robert Kwok
Dr. Robert Kwok
Thank
Get help from a real doctor now
Dr. Christopher Crosby
Board Certified, Dermatology
12 years in practice
93K people helped
Continue
108,000 doctors available
Read more answers from doctors